# SDR SWAA2022032480318

- Difficulty date: March 5, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FIXED OTBD TRAILING EDGE PANEL INBD OF THE DEFLECTION RIB; THE LOWER BULB SEAL BRACKET HAS A CRACK AT THE OTBD UPPER FASTENERS. / [01] REMOVED BRACKET. REF. SRM. 51-40-02;[02] DRILLED UP NEW BRACKET. REF. SRM. 51-40-05;[03] VERIFIED 2. DAVID YECK (TECHNICIAN); 11-MAR-2022 08:33 UTC  DRILLED UP NEW BRACKET. REF. SRM. 51-40-05;[04] INSTALLED NEW BRACKET PER SRM 51-40-02;[05] 4. GREGORY BAXTER (TECHNICIAN); 16-MAR-2022 16:50 UTC INSTALLED NEW BRACKET PER SRM 51-40-02
